Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The QR algorithm and Hyman’s method on vector computers
HTML articles powered by AMS MathViewer

by Robert C. Ward PDF
Math. Comp. 30 (1976), 132-142 Request permission

Abstract:

The implementation on vector computers of the QR algorithm and of iterative schemes based on obtaining the determinant and its derivatives by Hyman’s method are presented. It is shown that iterative schemes based on Hyman’s method will probably be more efficient than the QR algorithm on vector computers for large matrices. A theoretical comparison of the Laguerre iterative scheme with the QR algorithm is presented using the latest available CDC STAR-100 instruction execution times. In addition, the results of several test cases run on the Laguerre-Hyman algorithm on a serial computer are reported.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65F15
  • Retrieve articles in all journals with MSC: 65F15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 132-142
  • MSC: Primary 65F15
  • DOI: https://doi.org/10.1090/S0025-5718-1976-0405825-9
  • MathSciNet review: 0405825